# SDR AALA201804139003

- Difficulty date: April 11, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 31,949 hours, 11,287 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SECURE FORWARD MEGAPHONE. STOWED FORWARD MEGAPHONE.
